Alert archive / Ohio / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 182, NWS Cleveland, OH

September 7, 2010Holmes County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Sep 7, 2010, 7:48 PM EDT for Holmes County, Ohio. It was in force for 12 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2010, 7:48 PM EDT (23:48 UTC)
Expired
Sep 7, 2010, 8:00 PM EDT
In force
12 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

County Holmes County, OH

The radar

The Cleveland radar (KCLE), 99 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 7:50 PM EDTHAIL 12 N Walnut Creek, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 11.8 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2010-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2010-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1634 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

972 
WUUS51 KCLE 072348
SVRCLE
OHC075-080015-
/O.NEW.KCLE.SV.W.0182.100907T2348Z-100908T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
748 PM EDT TUE SEP 7 2010

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN HOLMES COUNTY IN NORTHEAST OHIO

* UNTIL 815 PM EDT

* AT 743 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BERLIN...AND MOVING NORTHEAST AT 75 MPH.

* LOCATIONS IMPACTED INCLUDE...
FARMERSTOWN...WALNUT CREEK...WINESBURG AND BERLIN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4044 8173 4044 8181 4065 8188 4067 8181
      4066 8164 4045 8166 4043 8173
TIME...MOT...LOC 2348Z 245DEG 63KT 4053 8174

$$

KUBINA
1 follow-up statement
124 
WWUS51 KCLE 080000
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
800 PM EDT TUE SEP 7 2010

OHC075-080010-
/O.CAN.KCLE.SV.W.0182.000000T0000Z-100908T0015Z/
HOLMES OH-
800 PM EDT TUE SEP 7 2010

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HOLMES COUNTY IS
CANCELLED...

LAT...LON 4044 8173 4044 8181 4065 8188 4067 8181
      4066 8164 4045 8166 4043 8173
TIME...MOT...LOC 0000Z 245DEG 63KT 4061 8149

$$

FITZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 3:47 PM EDT, 4 hours 1 minute earlier.

Area forecast discussion, Sep 7, 3:47 PM EDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
347 PM EDT TUE SEP 7 2010

.SYNOPSIS...
A COLD FRONT OVER NORTHWEST OHIO WILL CROSS THE AREA THIS EVENING.
THE UPPER LOW WILL BECOME NEARLY STATIONARY OVER THE NORTHEAST
STATES ON WEDNESDAY AND THURSDAY. THE SURFACE HIGH PRESSURE AREA
WILL MOVE ACROSS THE GREAT LAKES TO EASTERN CANADA BY SATURDAY.
A WARM FRONT WILL MOVE UP FROM THE SOUTH EARLY IN THE WEEKEND
FOLLOWED BY A COLD FRONT ON SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
COLD FRONT IS GETTING STRETCHED AS A JET STREAK ZIPS ACROSS THE
UPPER GREAT LAKES WHERE THE FRONT HAS A LOT OF MOMENTUM. THE
TRAILING END OF THE FRONT WILL MOVE ACROSS THE AREA SLOWER THAN
INDICATED BY SOME OF THE MODELS. THE SYSTEM REMAINS MOISTURE STARVED
WITH VERY LITTLE CONVERGENCE AND A LARGE CAP IN PLACE. THE SLOW
FORWARD SPEED WILL CONTINUE TO ALLOW FOR SOME POOLING OF DEWPOINTS
NEAR THE FRONT AND JUST BEHIND THE FRONT. WITH TEMPS WELL ABOVE
NORMAL AND DECENT WIND ALOFT AS WELL AS SOME SHEAR...EXPECT SHOWERS
AND STORMS TO CONTINUE TO DEVELOP ALONG THE FRONT WHERE THE UPWARD
MOTION CAN OVER-COME THE CAP....GENERALLY FROM THE I-71 CORRIDOR
EAST. THE SHOWERS AND STORMS WILL LIKELY NOT AMOUNT TOO MUCH MORE
THAN A NARROW SCATTERED-BROKEN LINE ...BUT WILL HAVE TO WATCH FOR
CONVECTIVE GUSTY WINDS THROUGH EARLY EVENING AS THE ATMOSPHERE IS
ADIABATIC AND WELL MIXED.

LOW TEMPERATURES UPSTREAM WERE IN THE MID 50S LAST NIGHT AND WITH
THE BREEZE BEING SLOW TO DECREASE AND SUCH WARM TEMPS TODAY...DO NOT
ANTICIPATE LOW TEMPERATURES GETTING TOO COOL TONIGHT. FORECAST
WILL BE CLOSER TO THE NAM/MET LOW TEMPERATURES GUIDANCE...MOSTLY IN
THE MID AND UPPER 50S.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
MUCH COOLER WEATHER WILL PUSH ACROSS THE AREA THE NEXT COUPLE OF
DAYS WITH 850 MB TEMPERATURES PROGGED TO DROP TO AROUND +5C...
PLENTY COLD ENOUGH FOR SOME LAKE EFFECT CLOUDS/SHOWERS. THE BEST
CHANCE MIGHT BE WEDNESDAY MORNING AS THE FLOW IS MOSTLY WESTERLY AND
THE UPPER TROUGH IS SWINGING THROUGH. THIS WOULD PUT MOST OF THE
SHOWERS IN THE PRIMARY SNOWBELT INCLUDING THE LAKESHORE. THE
INVERSION IS PROGGED TO REMAIN RATHER LOW AND WE WILL BE ON THE
SOUTHERN END OF THE TROUGH/JET STREAM WHERE THERE WILL TEND TO BE
GENERAL SUBSIDENCE SO NOT ANTICIPATING A BIG EVENT. A COUPLE OF MORE
TROUGHS SHOULD SWING ACROSS THE EASTERN GREAT LAKES AS THE UPPER LOW
MOVES VERY LITTLE THE SECOND HALF OF THE WEEK. ONE TROUGH MAY MOVE
THROUGH ON THURSDAY WITH PERHAPS ANOTHER EARLY ON FRIDAY. EACH ONE
WILL LIKELY CAUSE AN INCREASE IN CLOUDS AND LAKE EFFECT SHOWERS
WITH MOST OF THE ACTIVITY LIKELY OCCURRING ACROSS NORTHWEST
PENNSYLVANIA. ELSEWHERE IT WILL BE CLEAR TO PARTLY CLOUDY. DEBRIS
CLOUDS FROM A DEVELOPING WARM FRONT WILL LIKELY SPILL ACROSS PARTS
OF NORTHWEST OHIO AND CENTRAL OHIO THURSDAY NIGHT INTO FRIDAY.
THURSDAY WILL PROBABLY BE A DEGREE OR TWO COLDER THAN WEDNESDAY.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
NOT SURE JUST HOW FAST THE WARM FRONT WILL PUSH NORTH ON SATURDAY.
THE MODELS ARE STILL NOT IN SYNC WITH THE ONSET OF SHOWERS/STORMS.
THE AIR MASS WILL BE DRY. THE FORECAST WILL BE DRIER ON SATURDAY
THAN THE GUIDANCE AND BRING A CHANCE OF SHOWER/STORMS ACROSS
NORTHWEST OHIO SATURDAY AFTERNOON.

WEAK HIGH BUILDS EAST ACROSS THE AREA SUNDAY INTO MONDAY FOLLOWED BY
ANOTHER WEAK COLD FRONT SIMILAR TO THE ONE WE ARE EXPERIENCING
TODAY. MOISTURE IS STARVED WITH THIS FEATURE BUT WEAK SHOT OF
POSITIVE VORTICITY ADVECTION IS EXPECTED TO MOVE OVER THE REGION AND
THIS ALONG WITH CONVERGENCE AT THE SURFACE WITH THE FRONT COULD POP
A FEW SHOWERS. SO WILL MENTION CHANCE WEST TO EAST TUESDAY INTO
TUESDAY NIGHT.

WARM FRONT MOVES THROUGH THE AREA DRY ON MONDAY NIGHT AND THIS
FEATURE WILL USHER IN SOME WARMER AIR BUT NOT EXPECTING IT TO GET
OUT OF HAND. TEMPERATURES GENERALLY IN THE 70S THROUGH THE PERIOD
WITH NO STRONG WARMUPS EXPECTED. LOWS IN THE 50S.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
VERY LITTLE ACTIVITY IS BEING REPORTED ON RADAR ALONG THE COLD
FRONT AT THIS TIME. SOUNDINGS THIS MORNING WERE VERY DRY AND
MOISTURE IS LIMITED SINCE FLOW FROM THE GULF IS VIRTUALLY CUT OFF.
I AM LIMITING SHOWER THREAT TO THE SOUTHERN TIER WHICH WOULD
INCLUDE THE MANSFIELD...AKRON CANTON... AND YOUNGSTOWN TAF SITES
FOR A COUPLE HOURS THIS AFTERNOON INTO EARLY EVENING. ONCE COLDER
AIR PUSHES INTO THE REGION...SOME LAKE EFFECT CLOUDS AND POSSIBLE
SHOWERS WILL DEVELOP OVER THE EAST HALF OF THE AREA THROUGH THE
DAY TOMORROW.

.OUTLOOK...MVFR CEILINGS POSSIBLE WEDNESDAY AFTERNOON THROUGH
THURSDAY NIGHT OR FRIDAY ACROSS NE OH/NW PA. NON VFR POSSIBLE
SATURDAY AFTERNOON THROUGH SUNDAY MORNING IN SHOWERS OR
THUNDERSTORMS THEN LOW CEILINGS.

&&

.MARINE...
LOW PRESSURE NOW OVER LAKE SUPERIOR WILL BEGIN TO FILL AND FORECAST
TO BE JUST SOUTH OF JAMES BY BY MIDNIGHT LOCAL AND INTO SOUTHERN
QUEBEC BY DAYBREAK.  TRAILING COLD FRONT NOW INTO THE WESTERN BASIN
OF LAKE ERIE WILL SWEEP ACROSS THE LAKE THIS EVENING.  SUSTAINED
WINDS INCREASE TO 30 KNOTS BEHIND THE FRONT AS COLDER AIR MOVES OVER
THE LAKE.  EXPECT STRONGEST WINDS BETWEEN SUNSET AND DAYBREAK
TOMORROW AS 850 TEMPS DIP TO 6C.  SMALL CRAFT ADVISORY IN EFFECT
THROUGH TOMORROW EVENING.  WILL LIKELY NEED TO EXTEND SMALL CRAFT
ADVISORY ON THE EAST END OF THE LAKE UNTIL THURSDAY MORNING WITH
NORTHWEST FLOW OF 10 TO 20 KNOTS.  HIGH PRESSURE WILL BUILD TOWARD
THE AREA THURSDAY.  WINDS AND WAVES WILL BE SLOW TO DROP OFF HOWEVER
AS THE GRADIENT BETWEEN THE APPROACHING HIGH AND THE DEPARTING LOW
WILL REMAIN TIGHT. THE SURFACE RIDGE AXIS WILL MOVE OVER THE LAKE
FRIDAY AND ALLOW WINDS AND WAVES TO DIMINISH.  SMALL CRAFT ADVISORY
POSSIBLE AGAIN ON SUNDAY AS ANOTHER COLD FRONT MOVES THROUGH.  FOR
NOW GOING WITH THE FASTER GFS MODEL.  HOWEVER...IF ECMWF IS CORRECT
SMALL CRAFT MAY NOT BE NEEDED UNTIL SUNDAY NIGHT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT WEDNESDAY FOR LEZ142>149.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...KOSARIK
LONG TERM...KOSARIK/LOMBARDY
AVIATION...LOMBARDY
MARINE...DJB
Hazardous weather outlook, Sep 7, 5:52 AM EDT, 13 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
552 AM EDT TUE SEP 7 2010

OHZ009>012-089-PAZ001-081000-
ERIE OH-LORAIN-CUYAHOGA-LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE-
552 AM EDT TUE SEP 7 2010

...MODERATE RISK OF RIP CURRENTS THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK OF RIP CURRENTS.

A COLD FRONT CROSSING THE AREA LATE TODAY AND EARLY TONIGHT WILL
HAVE THE POSSIBILITY TO PRODUCE AN ISOLATED STRONG TO SEVERE
THUNDERSTORM WITH DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE WILL LIKELY BE A HIGH RISK FOR RIP CURRENTS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>008-013-014-017>023-027>033-036>038-047-PAZ002-003-081000-
LUCAS-WOOD-OTTAWA-SANDUSKY-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-
HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-
CRAWFORD PA-
552 AM EDT TUE SEP 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT CROSSING THE AREA LATE TODAY AND EARLY TONIGHT WILL
HAVE THE POSSIBILITY TO PRODUCE AN ISOLATED STRONG TO SEVERE
THUNDERSTORM WITH DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-081000-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
552 AM EDT TUE SEP 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

WINDS SPEEDS WILL INCREASE INTO TONIGHT AND MAY BE NEAR GALE FORCE
TONIGHT. ALSO...LOW WATER LEVELS MAY DEVELOP BY LATE TONIGHT ON
THE WESTERN BASIN OF LAKE ERIE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NEAR GALE FORCE WINDS ARE EXPECTED ON LAKE ERIE WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Sep 7, 4:50 PM EDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
450 PM EDT TUE SEP 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             BUCYRUS                 40.80N 82.97W
09/07/2010  E0.75 INCH       CRAWFORD           OH   AMATEUR RADIO

0420 PM     HAIL             4 W CRESTLINE           40.79N 82.82W
09/07/2010  E1.00 INCH       CRAWFORD           OH   TRAINED SPOTTER

            SMALL LIMBS DOWN.

0423 PM     TSTM WND DMG     3 SE BUCYRUS            40.77N 82.93W
09/07/2010                   CRAWFORD           OH   AMATEUR RADIO

            FIVE TREES...18 INCH IN DIAMETER KNOCKED DOWN.

&&

KIELTYKA
Local storm report, Sep 7, 6:08 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
608 PM EDT TUE SEP 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     2 NE CHARDON            41.60N 81.18W
09/07/2010                   GEAUGA             OH   FIRE DEPT/RESCUE

            WIDESPREAD TREES AND POWERLINES DOWN IN THE CENTER OF
            HAMDEN NEAR STATE ROUTE 608 AND BRAKEMAN ROAD.

0550 PM     HAIL             2 S NASHVILLE           40.57N 82.11W
09/07/2010  E1.00 INCH       HOLMES             OH   AMATEUR RADIO

            NUMEROUS LARGE LIMBS DOWN.

&&

KIELTYKA
Local storm report, Sep 7, 7:20 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
720 PM EDT TUE SEP 07 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             NEWTON FALLS            41.19N 80.97W
09/07/2010  E1.50 INCH       TRUMBULL           OH   TRAINED SPOTTER

0713 PM     HAIL             1 W WARREN              41.24N 80.84W
09/07/2010  E1.50 INCH       TRUMBULL           OH   TRAINED SPOTTER

&&

KIELTYKA

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 3:26 AM EDTSmall Craft AdvisoryCLE72 hr
Sep 7, 3:59 PM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Huron, Marion, Richland, Seneca and 1 more46 min
Sep 7, 4:43 PM EDTSevere Thunderstorm WarningCLEAshland, Huron, Lorain, Medina, Richland46 min
Sep 7, 5:16 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake59 min
Sep 7, 5:22 PM EDTSpecial Marine WarningCLE113 min
Sep 7, 5:23 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Morrow, Richland, Wayne67 min
Sep 7, 5:58 PM EDTSevere Thunderstorm WarningCLEAshtabula63 min
Sep 7, 6:21 PM EDTSevere Thunderstorm WarningCLEGeauga, Mahoning, Portage, Stark, Summit, Trumbull and 1 more69 min
Sep 7, 7:29 PM EDTSpecial Marine WarningCLE61 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.